MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.2MM LINDEMANN DRILL BIT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.2MM LINDEMANN DRILL BIT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 1608002043
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 6 malfunction events in which the device or cutting accessory fractured.(b)(4) events had patient involvement; no patient impact.(b)(4) events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events (b)(4) events were reported for this quarter.Product return status (b)(4) devices were not available for evaluation.(b)(4) device investigation types have not yet been determined.Additional information (b)(4) devices were labeled for single-use.(b)(4) devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 6 malfunction events in which the device or cutting accessory fractured.- 3 events had patient involvement; no patient impact.- 3 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h10 6 previously reported events are included in this follow-up record.Product return status 1 device was received.5 devices were not available for evaluation.

Brand Name
2.2MM LINDEMANN DRILL BIT
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17399004
Report Number3015967359-2023-01631
Device Sequence Number6007928
Product Code GFF
UDI-Device Identifier04546540030597
UDI-Public04546540030597
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized6
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1608002043
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown